# SDR 04FDEA00114

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP INBOARD HINGE (FLAP SIDE); INBOARD ACTUATOR LUG FOUND CORRODED AT SPOT FACES.  LT OTBD FLAP INBD HINGE (FLAP SIDE), INBD ACTUATOR LUG SPOT FACES CORROSION REMOVED AND REPAIRED AS PER EA  1-5750-74280, WINGS - LT AND RT OUTBOARD FLAP - INBOARD HINGE BRACKET BORE CORRODED.
